Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2015, 8:12 PM EDT for Palm Beach County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 8:12 PM EDT (00:12 UTC)
- Expired
- Jun 10, 2015, 9:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988
WUUS52 KMFL 110012
SVRMFL
FLC099-110100-
/O.NEW.KMFL.SV.W.0023.150611T0012Z-150611T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 900 PM EDT
* AT 812 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR LOXAHATCHEE NWR...OR 7 MILES SOUTH OF
WELLINGTON...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
WELLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2637 8009 2651 8061 2693 8043 2690 8008
2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0012Z 185DEG 14KT 2657 8022
$$
KM2 follow-up statements
134
WWUS52 KMFL 110035
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
835 PM EDT WED JUN 10 2015
FLC099-110100-
/O.CON.KMFL.SV.W.0023.000000T0000Z-150611T0100Z/
PALM BEACH FL-
835 PM EDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
AT 834 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER ROYAL PALM BEACH...OR NEAR WELLINGTON...MOVING NORTH AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
WELLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2638 8010 2668 8048 2693 8043 2690 8008
2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0034Z 184DEG 19KT 2673 8020
$$
KM485
WWUS52 KMFL 110100
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
900 PM EDT WED JUN 10 2015
FLC099-110110-
/O.EXP.KMFL.SV.W.0023.000000T0000Z-150611T0100Z/
PALM BEACH FL-
900 PM EDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2638 8010 2668 8048 2693 8043 2690 8008
2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0055Z 185DEG 14KT 2673 8020
$$
KMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:38 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 10, 7:38 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 738 PM EDT WED JUN 10 2015 .AVIATION... STORMS LEFT IN FOR KPBI THIS EVENING WITH A CELL MOVING PARALELL TO THE COAST SOUTH OF THE TERMINAL, AND CLUSTER APPROACHING FROM THE SW. TEMPO MVFR CONDS ARE POSSIBLE AS THIS ACTIVITY ARRIVES OVER THE NEXT HOUR OR SO. SHOWERS AND STORMS BECOMING WIDELY SCATTERED BY MIDNIGHT REGIONWIDE. DEEPER EASTERLY FLOW ARRIVES INTO THURSDAY, WITH STORMS LESS NUMEROUS AND FOCUSED MORE ACROSS THE INTERIOR AND WEST COAST. && .PREV DISCUSSION... /ISSUED 316 PM EDT WED JUN 10 2015/ DISCUSSION... ONGOING SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH TO THE NORTHEAST AT A MORE RAPID PACE THAN SEEN YESTERDAY THANKS TO SLIGHTLY STRONGER NORTHWESTERLY FLOW ALOFT. THIS SHOULD REDUCE THE OVERALL FLOOD THREAT. HOWEVER...BRIEF LOCALIZED URBAN FLOODING WILL STILL BE POSSIBLE AS HEAVIER THUNDERSTORMS TRACK ACROSS URBAN AREAS. STILL BELIEVE THE COVERAGE AND OVERALL INTENSITY OF THUNDERSTORMS THROUGH THE REMAINDER OF THE AFTERNOON SHOULD BE SOMEWHAT SIMILAR TO THAT OF YESTERDAY WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN THREAT. HOWEVER...DUE TO THE QUICKER STORM MOTION...OUTFLOW BOUNDARY INTERACTION MAY NOT BE ABLE TO CONTRIBUTE TO CONVECTIVE ENHANCEMENT AND THE DEVELOPMENT OF SUBSEQUENT CONVECTION...THUS POSSIBLY REDUCING OVERALL COVERAGE AND INTENSITY. ISOLATED SHOWERS AND A FEW THUNDERSTORMS COULD LINGER INTO THE LATE EVENING AND OVERNIGHT HOURS ESPECIALLY ACROSS THE GULF WATERS WITH CLOSER PROXIMITY TO MID LEVEL TROUGHING. MODELS ARE STILL IN AGREEMENT USHERING IN AN EASTERLY FLOW REGIME BEGINNING THURSDAY AND PERSISTING THROUGH THE WEEKEND AND INTO NEXT WEEK. HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD BACK ACROSS THE FLORIDA PENINSULA THROUGH THIS TIME PERIOD BECOMING THE DOMINANT WEATHER FEATURE. THE STRONGER RIDGING WILL ALSO ALLOW OVERALL COVERAGE OF AFTERNOON CONVECTION TO DECREASE AND BE RELEGATED MAINLY TO THE INTERIOR AND GULF COASTAL AREAS DUE TO THE MORE EASTERLY FLOW PATTERN. SYNOPTIC SCALE PATTERN LOOKS TO REMAIN FAIRLY CONSISTENT LOOKING LONG RANGE WITH EASTERLY FLOW PERPETUATING ALONG WITH STRONG RIDGING BEING PREDOMINANT. THIS WILL RESULT IN A FAIRLY DRY PATTERN FOR THIS TIME OF YEAR. AVIATION... SCT/NUM TSRA ONGOING IN SOFLA THIS AFTERNOON...AND COVERAGE WILL INCREASE FUTURE BY LATE AFTERNOON. TEMPO MVFR CONDITIONS IN PLACE AT ALL TERMINALS THROUGH 22Z. MOST AREAS WILL BE DRY BY MIDNIGHT...WITH THU TSRA HOLDING OFF UNTIL AFTERNOON. AWAY FROM CONVECTION...SE WINDS 5-10 KT EXPECTED. MARINE... HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD OVER THE AREA BEGINNING ON THURSDAY USHERING IN AN EASTERLY FLOW REGIME. SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST THE BEGINNING OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 89 77 88 / 30 40 10 20 FORT LAUDERDALE 77 88 79 87 / 20 40 10 20 MIAMI 77 89 79 87 / 20 40 10 20 NAPLES 73 88 74 93 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...54/BNB LONG TERM....54/BNB AVIATION...21/KM
Hazardous weather outlook, Jun 10, 9:36 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 936 AM EDT WED JUN 10 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 936 AM EDT WED JUN 10 2015 ...A FEW STRONG THUNDERSTORMS THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS PALM BEACH COUNTY BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE PALM BEACH COUNTY COAST. FOR THE REST OF SOUTH FLORIDA BEACHES...THERE IS A SLIGHT RISK FOR RIP CURRENTS. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS THE PRIMARY THREAT FROM THIS ACTIVITY. SOME THUNDERSTORMS MAY BECOME STRONG AND PRODUCE HIGH WINDS AND HAIL. WATERSPOUTS: THERE IS A RISK FOR WATERSPOUTS ON SOUTH FLORIDA WATERS. WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 55 MPH. HAIL: HAIL TO THE SIZE OF PENNIES IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS. FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED FLOODING...PARTICULARLY OVER URBAN AREAS. VISIBILITY: PATCHY FOG MAY FORM LATE TONIGHT ALONG ALLIGATOR ALLEY IN THE VICINITY OF THE MUD LAKE FIRE COMPLEX IN COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS CONTINUE THROUGH THE PERIOD. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE CLOUD-TO-GROUND LIGHTNING. GUSTY WINDS AND LOCALIZED FLOODING ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Local storm report, Jun 10, 6:13 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM WATER SPOUT 14 E BAL HARBOUR 25.94N 79.90W
06/10/2015 AMZ651 FL PUBLIC
REPORT RELAYED VIA BROADCAST MEDIA.
&&
EVENT NUMBER MFL1500099
ROSSLocal storm report, Jun 10, 6:23 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
06/10/2015 M49 MPH AMZ610 FL MESONET
&&
EVENT NUMBER MFL1500100
KMSpecial weather statement, Jun 10, 6:37 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 637 PM EDT WED JUN 10 2015 FLZ067-071-073-102315- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- INLAND PALM BEACH COUNTY FL- 637 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD...SOUTHWESTERN PALM BEACH AND NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 715 PM EDT... * AT 637 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA...OR 25 MILES WEST OF PEMBROKE PINES...MOVING NORTH AT 20 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... ROTENBERGER WILDLIFE REFUGE...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE SERVICE PLAZA...HOLEY LAND WILDLIFE REFUGE AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. LAT...LON 2593 8065 2600 8085 2652 8084 2638 8046 TIME...MOT...LOC 2237Z 200DEG 17KT 2611 8074 10
Special weather statement, Jun 10, 7:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 712 PM EDT WED JUN 10 2015 FLZ067-071>073-110000- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- 712 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD...SOUTH CENTRAL PALM BEACH AND NORTHERN MIAMI-DADE COUNTIES UNTIL 800 PM EDT... * AT 711 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILE MARKER 30 ON ALLIGATOR ALLEY...OR 14 MILES NORTHWEST OF PEMBROKE PINES...MOVING NORTHEAST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE...TAMARAC...WESTON... SAWGRASS MILLS MALL...INTERSECTION I-75 AND U.S. 27...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY...SOUTHWEST RANCHES... MARKHAM PARK AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. && LAT...LON 2593 8054 2615 8077 2651 8057 2615 8025 TIME...MOT...LOC 2311Z 234DEG 13KT 2610 8054 10
Special weather statement, Jun 10, 7:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 749 PM EDT WED JUN 10 2015 FLZ067-068-110030- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 749 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 830 PM EDT... * AT 748 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF LION COUNTRY SAFARI PARK...OR 15 MILES SOUTHWEST OF WELLINGTON...MOVING NORTHEAST AT 25 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...BOCA RATON...WELLINGTON...GREENACRES...ROYAL PALM BEACH...LOXAHATCHEE NWR...HAMPTONS AT BOCA RATON...KINGS POINT... MISSION BAY...LAKE BELVEDERE ESTATES...LION COUNTRY SAFARI PARK... GOLDEN LAKES...LOXAHATCHEE GROVES...WHISPER WALK...BOCA DEL MAR... ROYAL PALM ESTATES...THE ACREAGE...FLORIDA GARDENS...BOCA WEST AND ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2634 8013 2644 8063 2679 8049 2672 8013 TIME...MOT...LOC 2348Z 216DEG 20KT 2653 8045 KM
Special weather statement, Jun 10, 8:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT WED JUN 10 2015 FLZ067-068-168-110045- INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- METRO PALM BEACH COUNTY FL- 800 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 845 PM EDT... * AT 758 PM EDT...DOPPLER RADAR WAS TRACKING THE MERGER OF TWO STRONG THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD...12 MILES WEST OF BOYNTON BEACH...MOVING NORTHEAST AT 25 MPH. * IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH... WELLINGTON...LAKE WORTH...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...ATLANTIS...HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF... LOXAHATCHEE NWR...GUN CLUB ESTATES...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...PALM BEACH INTERNATIONAL AIRPORT AND LAKE BELVEDERE ESTATES. LAT...LON 2634 8013 2639 8045 2679 8032 2671 8005 TIME...MOT...LOC 2358Z 209DEG 22KT 2646 8029 KM
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 10, 8:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 10, 8:37 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 10, 8:44 PM EDT | Flash Flood Warning | MFL | Palm Beach | 2 hr |
| Jun 10, 8:59 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 10, 9:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 10, 9:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 10, 11:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jun 10, 11:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 10, 11:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 11, 12:09 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Jun 11, 12:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 11, 12:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 11, 1:14 AM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 11, 1:52 AM EDT | Special Weather Statement | MFL | Hendry, Monroe | 53 min |
| Jun 11, 2:03 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 11, 4:17 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 11, 4:37 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Jun 11, 4:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 11, 4:49 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Jun 11, 5:21 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 11, 5:28 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 62 min |
| Jun 11, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 58 min |
| Jun 11, 6:43 PM EDT | Special Weather Statement | MFL | Glades | 62 min |
| Jun 11, 6:46 PM EDT | Special Weather Statement | MFL | Glades | 14 min |
| Jun 11, 7:01 PM EDT | Special Weather Statement | MFL | Hendry | 59 min |
| Jun 11, 7:34 PM EDT | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.